Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 8 found articles
 
 
  Représentation intégrale de certaines séries de fonctions sphériques d'un système de racines BC
 
 
Title: Représentation intégrale de certaines séries de fonctions sphériques d'un système de racines BC
Author: Debiard, Amèdèe
Gaveau, Bernard
Appeared in: Journal of functional analysis
Paging: Volume 96 (1991) nr. 2 pages 41 p.
Year: 1991
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands